# SDR MALA020630

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT OF FLIGHT NR 3146, ALL FOUR MAIN TIRES FOUND FLAT ON POSTFLIGHT.  MAINTENANCE REPORTED FUSE PLUGS BLOWN, BRAKES RED HOT AND GLOWING.  MAINTENANCE COMPLETED INSPECTION IAW, AMM CHAP. 5-50-00.  REPLACED ALL 4 WHEELS AND BRAKES IAW JC 3240-301 AND 3240-302.
